Effects of Accutane on hair?
View Single Post
07-11-2013, 10:17 AM
Join Date: Apr 2013
Originally Posted by
I took accutane 10 years ago. It made my hair fall out. I had extremely thick, hair that was heavy and difficult to manage. I was left with 25% of my hair. From being unable to put my hair in a ponytail due to the weight and thickness, my ponytail became stringy and thin. It took a couple years to grow back, but never grew back to the original state. It grew back to 50% of my original hair. I then experienced another phase of hair loss a few years later.
Also, while accutane worked to heal acne while i took it, two years later it came back and I still have acne.
I am so thankful for your reply! I don't even know what to write... I'm a little bit shocked right now... I'll definitely refuse to take this stuff after reading this. Thank you so much.
View Public Profile
Send a private message to Galaxy
Find More Posts by Galaxy